MathSciNet Relay Station
MathSciNet bibliographic data
MR2942445 33E10
Ziener, C. H.; Rückl, M.; Kampf, T.; Bauer, W. R.; Schlemmer, H. P. Mathieu functions for purely imaginary parameters. J. Comput. Appl. Math. 236 (2012), no. 17, 4513–4524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement